I am 18 and i had sex with my boyfriend but the condom broke which resulted in me taking the morning after pill (plan b) but now (two days after) i have been swelling with no pain or bleeding or any discumfort, could i be pregnant? what does this mean? is it just a side effect?
The swelling you are referring to has nothing to do with pregnancy. First, signs of pregnancy do not show that quickly. Second, it is highly unlikely, though not impossible that you have become pregnant in spite of taking the morning after pill. Efficacy of morning after pills ranges from approximately 75% to 90% depending upon the formula and timing in relation to the woman’s menstrual cycle. Here is a website with more information about that.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.